Series para e de gran convergenica

Francisco Lleras

Revista colombiana de matematicas (1968)

  • Volume: 2, page 144-148
  • ISSN: 0034-7426

How to cite


Lleras, Francisco. "Series para e de gran convergenica." Revista colombiana de matematicas 2 (1968): 144-148. <>.

author = {Lleras, Francisco},
journal = {Revista colombiana de matematicas},
pages = {144-148},
title = {Series para e de gran convergenica},
url = {},
volume = {2},
year = {1968},

AU - Lleras, Francisco
TI - Series para e de gran convergenica
JO - Revista colombiana de matematicas
PY - 1968
VL - 2
SP - 144
EP - 148
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.